Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Drug test showed positive for meth but not taken meth. Taking Mirtazapine, guanfacine, warfarin

im trying to find out what is causing me to come back positive on a drug test for meth but i have not done any meth.. i take mirtazapine 30mg , Guanfacine 2mg, Warfarin 5 to 7 mg, Zolpidem 10mg, Kolonipin As Well And I Have Also Taking Over The Counter Meds... Claritin, Vicks, Advil, Ibrofin, Can Any Of These Have To Do With The Test Results?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The fact is, there are a number of different over-the-counter medications, foods, vitamin supplements, and even prescription medicines that can cause a false positive results.

Among over-the-counter medicines, many of the night-time cold medications people use to minimize cold and flu symptoms for the evening can cause false positives. This is particularly true of the liquid cold relievers, as many of them contain various members of the ephedrine family. Some weight loss products also can cause false positives, as can some nasal sprays and asthma medications.

Certain foods,VIT C and VIT B complex,certain anti biotics like ciprofloxacillin and amoxycillin can sometimes result in a false positive on a drug test.

In your case,I feel Vicks inhaler seems to be the culprit.
Answered: Sun, 3 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor